Previous |  Up |  Next


Title: Preduals of spaces of vector-valued holomorphic functions (English)
Author: Boyd, Christopher
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 53
Issue: 2
Year: 2003
Pages: 365-376
Summary lang: English
Category: math
Summary: For $U$ a balanced open subset of a Fréchet space $E$ and $F$ a dual-Banach space we introduce the topology $\tau _\gamma $ on the space ${\mathcal H}(U,F)$ of holomorphic functions from $U$ into $F$. This topology allows us to construct a predual for $({\mathcal H}(U,F),\tau _\delta )$ which in turn allows us to investigate the topological structure of spaces of vector-valued holomorphic functions. In particular, we are able to give necessary and sufficient conditions for the equivalence and compatibility of various topologies on spaces of vector-valued holomorphic functions. (English)
Keyword: holomorphic functions
Keyword: Fréchet spaces
Keyword: preduals
MSC: 46A04
MSC: 46A20
MSC: 46A25
MSC: 46A32
MSC: 46E40
MSC: 46G20
MSC: 46G25
idZBL: Zbl 1028.46063
idMR: MR1983458
Date available: 2009-09-24T11:02:21Z
Last updated: 2016-04-07
Stable URL:
Reference: [1] R. Alencar: An application of Singer’s theorem to homogeneous polynomials.Contemp. Math. 144 (1993), 1–8. Zbl 0795.46033, MR 1209441, 10.1090/conm/144/1209441
Reference: [2] A.  Alencar and K. Floret: Weak continuity of multilinear mappings on Tsirelson’s space.Quaestiones Math. 21 (1998), 177–186. MR 1701813, 10.1080/16073606.1998.9632038
Reference: [3] J. M.  Ansemil and S. Ponte: Topologies associated with the compact open topology on  ${\mathcal H}(U)$.Proc. R. Ir. Acad. 82A (1982), 121–129. MR 0669471
Reference: [4] R.  Aron and M.  Schottenloher: Compact holomorphic mappings on Banach spaces and the approximation property.J.  Funct. Anal. 21 (1976), 7–30. MR 0402504, 10.1016/0022-1236(76)90026-4
Reference: [5] P. Aviles and J. Mujica: Holomorphic germs and homogeneous polynomials on quasinormable metrizable spaces.Rend. Math. 6 (1977), 117–127. MR 0458170
Reference: [6] K.-D.  Bierstedt: An introduction to locally convex inductive limits.Functional Analysis and its Applications, World Scientific, 1988, pp. 35–132. Zbl 0786.46001, MR 0979516
Reference: [7] K.-D.  Bierstedt and J.  Bonet: Biduality in Fréchet and (LB)-spaces.Progress in Functional Analysis, North-Holland Math. Studies, Vol. 170, 1992, pp. 113–133. MR 1150741
Reference: [8] K.-D.  Bierstedt and J.  Bonet: Density condition in Fréchet and (DF)-spaces.Rev. Matem. Univ. Complut. Madrid 2 (1989), 59–76. MR 1057209
Reference: [9] K.-D. Bierstedt, J. Bonet and A. Peris: Vector-valued holomorphic germs on Fréchet Schwartz spaces.Proc. Royal Ir. Acad. 94A (1994), 3–46.
Reference: [10] K.-D.  Bierstedt and R.  Meise: Aspects of inductive limits in spaces of germs of holomorphic functions on locally convex spaces and applications to study of $({\mathcal H}(U),\tau _\omega )$. Advances in Holomorphy (J. A.  Barroso, ed.).North-Holland Math. Studies 33 (1979), 111–178. MR 0520658, 10.1016/S0304-0208(08)70757-6
Reference: [11] J. Bonet: A question of Valdivia on quasinormable Fréchet spaces.Canad. Math. Bull. 33 (1991), 301–314. Zbl 0698.46002, MR 1127750
Reference: [12] J.  Bonet, P. Domański and J. Mujica: Completeness of spaces of vector-valued holomorphic germs.Math. Scand. 75 (1995), 250–260. MR 1308945
Reference: [13] C.  Boyd: Preduals of the space of holomorphic functions on a Fréchet space.Ph.D. Thesis, National University of Ireland (1992).
Reference: [14] C.  Boyd: Distinguished preduals of the space of holomorphic functions.Rev. Mat. Univ. Complut. Madrid 6 (1993), 221–232. MR 1269753
Reference: [15] C. Boyd: Montel and reflexive preduals of the space of holomorphic functions.Studia Math. 107 (1993), 305–325. MR 1247205
Reference: [16] C.  Boyd: Some topological properties of preduals of spaces of holomorphic functions.Proc. Royal Ir. Acad. 94A (1994), 167–178. Zbl 0852.46037, MR 1369030
Reference: [17] C.  Boyd and A. Peris: A projective description of the Nachbin ported topology.J.  Math. Anal. Appl. 197 (1996), 635–657. MR 1373071, 10.1006/jmaa.1996.0044
Reference: [18] J. F. Colombeau and D.  Lazet: Sur les théoremes de Vitali et de Montel en dimension infinie.C.R.A.Sc., Paris 274 (1972), 185–187. MR 0295022
Reference: [19] H. Collins and W.  Ruess: Duals of spaces of compact operators.Studia Math. 74 (1982), 213–245. MR 0683747
Reference: [20] A. Defant and W.  Govaerts: Tensor products and spaces of vector-valued continuous functions.Manuscripta Math. 55 (1986), 432–449. MR 0836875
Reference: [21] S. Dineen: Complex Analysis on Locally Convex Spaces.North-Holland Math. Studies, Vol. 57, 1981. MR 0640093
Reference: [22] S. Dineen: Holomorphic functions and Banach-nuclear decompositions of Fréchet spaces.Studia Math. 113 (1995), 43–54. Zbl 0831.46048, MR 1315520
Reference: [23] K. G. Große-Erdmann: The Borel-Okada theorem revisited.Habilitation Schrift, 1992.
Reference: [24] R. B.  Holmes: Geometric Functional Analysis and its Applications.Springer-Verlag Graduate Texts in Math., Vol. 24, 1975. Zbl 0336.46001, MR 0410335, 10.1007/978-1-4684-9369-6
Reference: [25] J.  Horváth: Topological Vector Spaces and Distributions, Vol. 1.Addison-Wesley, Massachusetts, 1966. MR 0205028
Reference: [26] H.  Jarchow: Locally Convex Spaces.B. G.  Teubner, Stuttgart, 1981. Zbl 0466.46001, MR 0632257
Reference: [27] N.  Kalton: Schauder decompositions in locally convex spaces.Cambridge Phil. Soc. 68 (1970), 377–392. Zbl 0196.13505, MR 0262796, 10.1017/S0305004100046193
Reference: [28] J.  Mujica: A Banach-Dieudonné Theorem for the space of germs of holomorphic functions.J.  Funct. Anal. 57 (1984), 32–48. MR 0744918, 10.1016/0022-1236(84)90099-5
Reference: [29] J.  Mujica and L.  Nachbin: Linearization of holomorphic mappings on locally convex spaces.J.  Math. Pures Appl. 71 (1992), 543–560. MR 1193608
Reference: [30] L.  Nachbin: Weak holomorphy.Unpublished manuscript.
Reference: [31] P. Pérez Carreras and J. Bonet: Barrelled Locally Convex Spaces. North Holland Math. Studies, Vol.  131.North Holland, Amsterdam, 1987. MR 0880207
Reference: [32] A.  Peris: Quasinormable spaces and the problem of topologies of Grothendieck.Ann. Acad. Sci. Fenn. 19 (1994), 167–203. Zbl 0789.46006, MR 1246894
Reference: [33] A.  Peris: Topological tensor products of a Fréchet Schwartz space and a Banach space.Studia Math. 106 (1993), 189–196. Zbl 0810.46008, MR 1240313
Reference: [34] W. Ruess: Compactness and collective compactness in spaces of compact operators.J.  Math. Anal. Appl. 84 (1981), 400–417. Zbl 0477.47027, MR 0639673, 10.1016/0022-247X(81)90177-3
Reference: [35] R. A.  Ryan: Applications of topological tensor products to infinite dimensional holomorphy.Ph.D. Thesis, Trinity College, Dublin, 1980.
Reference: [36] H. H. Schaefer: Topological Vector Spaces.Third Printing corrected, Springer-Verlag, 1971. Zbl 0217.16002, MR 0342978
Reference: [37] J.  Schmets: Espaces de fonctions continues.Lecture Notes in Math., Vol.  519, Springer-Verlag, Berlin-Heidelberg-New York, 1976. Zbl 0334.46022, MR 0423058


Files Size Format View
CzechMathJ_53-2003-2_12.pdf 305.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo